# SDR SWAA2015050639326

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 20,978 hours, 12,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL WEB CRACKED AT RBL 42, APPROX 5" ABOVE CTR TANK.  REPAIRED WEB IAW SRM.
